MathSciNet Relay Station
MathSciNet bibliographic data
MR2680185 52B55 (14N05 51E99)
Guth, Larry; Katz, Nets Hawk Algebraic methods in discrete analogs of the Kakeya problem. Adv. Math. 225 (2010), no. 5, 2828–2839.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement